# SDR DALA1134803218

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 61,667 hours, 27,104 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 151LF IS DELAMINATED 4" BY 4" AREA.  REMOVED FLOOR PANEL 151LF IAW AMM 53-42-14.  FABRICATED NEW FLOOR PANEL 151LF IAW DWG 3D25-37705 ON STAM TRAVELER T11/882044.  INSTALLED NEW FLOOR PANEL  151LF IAW AMM 53-42-14-400-001.
